# SDR CALA2012070500426

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 36,215 hours, 12,563 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 6911
- Condition: Leaking
- Location: Bleed System
- Part time: 25,304 hours, 8,512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START NR 2 ENGINE  OVERHEAT ILLUMINATED.  CHECKED ENG WIRING/FIRE DETECTOR REF FIM 26-10 TASK 805.  ALL VALUES OK.  PERFORMED ENGINE BLEED AIR LEAK CHECK IAW MM 36-11-00.  FOUND PRSOV LEAKING.  R & R PRSOV REF MM 36-11-04.   R & R FIRE CONTROL PANEL IAW MM 26-00-01.  RAN ENGINE IAW MM 71-00-00, TEST 5.  ALL TESTED NORMAL. NO FAULTS FOUND.
